YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASCE
    • International Journal of Geomechanics
    • View Item
    •   YE&T Library
    • ASCE
    • International Journal of Geomechanics
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    New Approach to Limit Equilibrium and Reliability Analysis of Soil Nailed Walls

    Source: International Journal of Geomechanics:;2003:;Volume ( 003 ):;issue: 002
    Author:
    Jian-Xin Yuan
    ,
    Yuwen Yang
    ,
    Leslie George Tham
    ,
    Peter Kai Kwong Lee
    ,
    Yuet Tsui
    DOI: 10.1061/(ASCE)1532-3641(2003)3:2(145)
    Publisher: American Society of Civil Engineers
    Abstract: A new approach to the limit equilibrium method is developed and used for the analysis of soil nailed walls. The basic procedure of the new approach is to compute the interslice forces by recursion and to fulfill the equilibrium requirement for interslice forces of the last boundary slice by iteration. Reliability analysis for soil nailed walls is carried out by considering the cohesion and internal friction angle of soil as random variables. The degree of mobilization of friction resistance between the nails and surrounding soil is taken as a third random variable. A parametric study is carried out to study the effect of soil behavior and the arrangement pattern of nails on the factor of safety and reliability index. Finally, an optimization technique is employed to obtain the minimum cost design of soil nailed walls with an object function expressed by the total nail length, which is considered an appropriate measure of the total cost of a soil nailed wall.
    • Download: (92.08Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      New Approach to Limit Equilibrium and Reliability Analysis of Soil Nailed Walls

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/54938
    Collections
    • International Journal of Geomechanics

    Show full item record

    contributor authorJian-Xin Yuan
    contributor authorYuwen Yang
    contributor authorLeslie George Tham
    contributor authorPeter Kai Kwong Lee
    contributor authorYuet Tsui
    date accessioned2017-05-08T21:31:45Z
    date available2017-05-08T21:31:45Z
    date copyrightDecember 2003
    date issued2003
    identifier other%28asce%291532-3641%282003%293%3A2%28145%29.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/54938
    description abstractA new approach to the limit equilibrium method is developed and used for the analysis of soil nailed walls. The basic procedure of the new approach is to compute the interslice forces by recursion and to fulfill the equilibrium requirement for interslice forces of the last boundary slice by iteration. Reliability analysis for soil nailed walls is carried out by considering the cohesion and internal friction angle of soil as random variables. The degree of mobilization of friction resistance between the nails and surrounding soil is taken as a third random variable. A parametric study is carried out to study the effect of soil behavior and the arrangement pattern of nails on the factor of safety and reliability index. Finally, an optimization technique is employed to obtain the minimum cost design of soil nailed walls with an object function expressed by the total nail length, which is considered an appropriate measure of the total cost of a soil nailed wall.
    publisherAmerican Society of Civil Engineers
    titleNew Approach to Limit Equilibrium and Reliability Analysis of Soil Nailed Walls
    typeJournal Paper
    journal volume3
    journal issue2
    journal titleInternational Journal of Geomechanics
    identifier doi10.1061/(ASCE)1532-3641(2003)3:2(145)
    treeInternational Journal of Geomechanics:;2003:;Volume ( 003 ):;issue: 002
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian